# SDR CA960909022

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: LW16620
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE LEFT ENGINE INBOARD EXHAUST PIPE WAS FOUND CRACKED AT THE RADIUS ATTACHMENT FLANGE. THE "V" BAND COUPLING HAD TO BE REMOVED TO SEE THE CRACK. THE CRACK WAS APPROXIMATELY 1.5 INCHES LONG.
